GERALGINE PLUS – instructions for use

Biconvex white or white with cream color capsule-shaped tablets with flat lateral surfaces, with a ridge on one side and the word on the other. Marbling is permissible. Medicines that contain Geralgine Plus should not be given to a child just after surgery to remove the tonsils or adenoids. Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur.

Medicines that contain Geralgine Plus should not be given
Medicines that contain Geralgine Plus should not be given

Composition:

Each tablet contains: active ingredients: propifenazone 250 mg, paracetamol 300 mg, caffeine 50 mg, codeine phosphate 8 mg, phenobarbital 10 mg.
Excipients: aerosil, primogel (sodium carboxymethyl starch), potato starch, plasdon K25 (povidone), microcrystalline cellulose, sodium dodecyl sulfate (sodium lauryl sulfate), stearic acid, talc.

Pharmacotherapeutic group:

analgesic (opioid analgesic + SSRI + psychostimulant + barbiturate)
ATX code: [N02BЕ71].

Pharmacological properties
A combination drug, the effect of which is determined by the components that make it up.

Paracetamol and propiphenazone have an antipyretic and analgesic effect.

Caffeine has a general tonic effect (reduces sleepiness and fatigue, increases mental and physical performance, increases heart rate, increases blood pressure in hypotension).

Codeine has analgesic effect and improves pain tolerance; phenobarbital – sedative and antispasmodic.

Indications
Moderate pain syndrome of different genesis, including joint and muscle pain, algodysmenorrhea, neuralgia, post-traumatic pain, as well as headache and toothache. Pentalgin® Plus can be used as a symptomatic agent in febrile syndrome.

Contraindications
Hypersensitivity to paracetamol, propiphenazone or other pyrazolone derivatives (sodium metamizole, phenylbutazone), as well as to other components of the drug; hepatic and/or renal failure; peptic ulcer and duodenal ulcer (acute stage); glucose-6-phosphate dehydrogenase deficiency; anemia, leukopenia; states accompanied by respiratory depression; intracranial hypertension; arterial hypertension; alcoholism; hyperexcitability, insomnia; pregnancy and lactation period; children (under 12 years).

With caution – older people, glaucoma, bronchial asthma.

Dosage and administration.
The drug is taken orally, usually 1 tablet 1-3 times a day. The maximum daily dose is 4 tablets.

Do not take the drug for more than 5 days if prescribed as an analgesic and for more than 3 days as an antipyretic. Other dosages and patterns of administration sets the doctor.

Side effects
Allergic reactions (rash, Quincke’s edema, pruritus, urticaria), dizziness, palpitation, increased blood pressure, nausea, agranulocytosis, increased excitability (especially in children), decreased rate of psychomotor reactions, drowsiness.

All the side effects of the drug, including those not mentioned in these instructions, should be reported to the attending physician.

Overdose:

Signs of acute poisoning: nausea, vomiting, stomach pain, sweating, pale skin, tachycardia, agitation.
If poisoning is suspected, seek medical help immediately.

Treatment: the victim should be gastric lavage and prescribe adsorbents (activated charcoal).

Medicines that contain Geralgine Plus should not be given
Medicines that contain Geralgine Plus should not be given

Interaction with other drugs
Avoid combinations of the drug with barbiturates, antiepileptic drugs, zidovudine, rifampicin and alcohol-containing drinks (the risk of hepatotoxic effect increases).

Paracetamol increases the excretion time of chloramphenicol by 5 times. Caffeine accelerates absorption of ergotamine. Codeine increases the effect of sleeping pills, analgesics and sedatives. Metoclopramide accelerates absorption of paracetamol. When taken repeatedly, paracetamol may increase the effect of anticoagulants (dicumarin derivatives).

Special directions
If the drug is used for a long time (more than 5 days), it is necessary to monitor the peripheral blood count and the liver function.

During the treatment it is necessary to refrain from alcohol-containing drinks (increased risk of gastrointestinal bleeding). Excessive consumption of caffeine-containing products (coffee, tea) during treatment may cause overdose symptoms.

Administration of the drug may make it difficult to establish a diagnosis in case of abdominal pain syndrome, including “acute” abdomen. Taking the drug may change the results of doping control tests in athletes.

Patients with atopic bronchial asthma, pollinosis have an increased risk of hypersensitivity reactions.

It is necessary to refrain from potentially dangerous activities, which require high attention, because the drug slows down the reaction rate and causes drowsiness.

Form of release
Tablets. There are 12 tablets in a PVC film and aluminum foil envelope;

1 or 2 envelopes with instructions for use are put in cartons.

Conditions of storage
List B. Store in a dry, dark place at temperature not more than 25 oC.

Keep out of reach of children!

Shelf life
2 years. Do not use later than the date written on the package.

Do not worry, if you are healthy, you can finally go for a walk, and you can pick up clothes for walking on this website https://kaufspot.de